Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 39, NWS Atlanta, GA

April 7, 2014Cobb County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 7, 2014, 7:46 AM EDT for Cobb County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2014, 7:46 AM EDT (11:46 UTC)
Expired
Apr 8, 2014, 7:46 AM EDT
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Cobb County, GA

The radar

The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Allatoona Creek at Stilesboro Road near Acworth (MAHG1). The gauge peaked at 13.53 ft at Apr 7, 2014, 9:00 AM EDT.

actionminormoderate5101504/0704/0804/09
Action stage
11 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02393419, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

702 
WGUS42 KFFC 071146
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 AM EDT MON APR 7 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEKS IN GEORGIA...

  ALLATOONA CREEK NEAR MARS HILL AFFECTING COBB COUNTY

  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC067-080146-
/O.NEW.KFFC.FL.W.0039.140407T1146Z-000000T0000Z/
/MAHG1.1.ER.140407T1122Z.140407T1130Z.000000T0000Z.UU/
746 AM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE ALLATOONA CREEK NEAR MARS HILL.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 730 AM MONDAY THE STAGE WAS 12.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 13 FEET. 
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE ON STILESBORO ROAD.

&&

LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465


$$

GAC089-121-080049-
/O.NEW.KFFC.FL.W.0040.140407T1319Z-140408T0049Z/
/NPBG1.1.ER.140407T1319Z.140407T1600Z.140407T1849Z.NO/
746 AM EDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA.
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 730 AM MONDAY THE STAGE WAS 11.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 14.3 FEET BY THIS AFTERNOON. THE CREEK 
  WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 14 FEET...MINOR FLOODING CONTINUES ALONG THE CREEK UPSTREAM 
  AND DOWNSTREAM FROM THE GAGE ON BUFORD HIGHWAY OR GEORGIA HIGHWAY 
  13. PORTIONS OF THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY 
  DRIVE...DUNWOODY PLACE AND CONVERSE DRIVE WILL BE FLOODED WITH 
  AROUND ONE FOOT OF WATER. THIS HEIGHT COMBINED WITH THE FLOW ON 
  SOUTH FORK PEACHTREE CREEK WILL LIKELY PRODUCE FLOODING FURTHER 
  DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY.

&&

LAT...LON 3389 8429 3385 8425 3379 8435 3385 8438


$$
1 follow-up statement
169 
WGUS82 KFFC 071626
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EDT MON APR 7 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEKS IN 
GEORGIA...
 
  ALLATOONA CREEK NEAR MARS HILL AFFECTING COBB COUNTY

  CROOKED CREEK NEAR NORCROSS AFFECTING FULTON AND GWINNETT COUNTIES

  PROCTOR CREEK NEAR ATLANTA AFFECTING FULTON COUNTY

  SNAPFINGER CREEK NEAR GLEN HAVEN AFFECTING DE KALB COUNTY

  PEW CREEK NEAR LAWRENCEVILLE  AFFECTING GWINNETT COUNTY

 
GAC067-071726-
/O.CAN.KFFC.FL.W.0039.000000T0000Z-140407T1626Z/
/MAHG1.1.ER.140407T1122Z.140407T1330Z.140407T1455Z.UU/
1226 PM CDT MON APR 7 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ALLATOONA CREEK NEAR MARS HILL.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 12 PM MONDAY THE STAGE WAS 10.5 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

&&

LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465


$$

GAC135-071726-
/O.CAN.KFFC.FL.W.0045.000000T0000Z-140407T1626Z/
/LAWG1.1.ER.140407T1215Z.140407T1215Z.000000T0000Z.UU/
1226 PM EDT MON APR 7 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE PEW CREEK NEAR LAWRENCEVILLE .
* THIS TAKES AFFECT IMMEDIATELY.
* AT 11 AM MONDAY THE STAGE WAS 9.3 FEET...AND FALLING.
* FLOOD STAGE IS 11 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

&&

LAT...LON 3402 8405 3401 8398 3392 8401 3386 8408 3392 8409


$$

GAC121-135-071656-
/O.CAN.KFFC.FL.W.0047.000000T0000Z-140407T1626Z/
/CRKG1.1.ER.140407T1255Z.140407T1445Z.140407T1552Z.UU/
1226 PM EDT MON APR 7 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CROOKED CREEK NEAR NORCROSS.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 12 PM MONDAY THE STAGE WAS 10.9 FEET...AND FALLING.
* FLOOD STAGE IS 11 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

&&

LAT...LON 3399 8425 3395 8429 3392 8425 3397 8421


$$

GAC121-071656-
/O.CAN.KFFC.FL.W.0048.000000T0000Z-140407T1626Z/
/PRCG1.1.ER.140407T1245Z.140407T1245Z.000000T0000Z.NO/
1226 PM EDT MON APR 7 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE PROCTOR CREEK NEAR ATLANTA.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 12PM MONDAY THE STAGE WAS 7.7 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

&&

LAT...LON 3374 8445 3379 8440 3382 8447 3379 8452


$$

GAC089-071656-
/O.CAN.KFFC.FL.W.0050.000000T0000Z-140407T1626Z/
/SFCG1.1.ER.140407T1300Z.140407T1300Z.000000T0000Z.UU/
1226 PM EDT MON APR 7 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SNAPFINGER CREEK NEAR GLEN HAVEN.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 11 AM MONDAY THE STAGE WAS 9.3 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

&&

LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 5:47 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 7, 5:47 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 AM EDT MON APR 7 2014

.SHORT TERM /TODAY THROUGH TUESDAY/...
ACTIVE FIRST PERIOD ON TAP WITH DEEPENING GULF LOW SET TO TRACK
RAPIDLY NEWD WITH AID OF POTENT UPPER SHORTWAVE SWINGING NEGATIVE
INTO THE TENNESSEE AND OHIO VALLEYS BY MIDDAY. LINGERING CAD WEDGE
IN PLACE ACROSS NE GA THAT HAS MAINLY SERVED TO STABILIZE THE AREA
AND ALLOW FOR ELEVATED EMBEDDED THUNDER. HAVE RECENTLY OBSERVED
DISCRETE CELL TRENDS WITH GOOD ROTATION WITHIN THE WARM SECTOR
ACROSS CENTRAL ALABAMA. THIS IS PROGGED TO BECOME THE ENVIRONMENT
FOR MAINLY CENTRAL GEORGIA AFTER ABOUT 12Z THIS MORNING. SYSTEM HAS
OVERALL HAD A QUICKER TREND WITH THE MAIN PRECIP EVOLUTION. HI-RES
GUIDANCE HAS AN INTERESTING SPREAD OF SOLUTIONS...BUT THE WRF-NMM
AND HRRR HAVE APPEARED TO VERIFY THE BEST NEAR ONSET SO HAVE TRENDED
POPS CLOSE TO THESE. THIS IN TURN BRINGS A LINE OF EMBEDDED BOWING
SEGMENTS WITH POSSIBLE DISCRETE CELLS AHEAD MAINLY SOUTH OF ATLANTA
AND ACROSS CENTRAL GEORGIA AFTER 12Z. THE CONCERN IS OBVIOUSLY
STRONG WINDS FROM ANY CELLS TRANSPORTING MOMENTUM DOWN FROM THE 50
KT LOW LEVEL JET...AND ISOLATED TORNADOES IN ANY LEADING DISCRETE
CELLS/MERGERS AND POSSIBLE INTERACTION WITH LINGERING WEDGE FRONT.

THE SHEAR ENVIRONMENT REMAINS IMPRESSIVE WITH NEARLY 40 KTS OF 0-1
BULK...AND PROGGED 200-400 0-1 KM HELICITY FOR CENTRAL GA TODAY WITH
OF COURSE HIGHER VALUES IN THE MORE STABLE WEDGED NE PORTION OF THE
STATE. SREF SIG TOR PARAMETER OF 1-2 NOSES UP INTO THE SOUTHEAST
PORTION TODAY AS WELL. MAIN SEVERE/TOR THREAT LOOKS TO BE MAINLY
ALONG AND SOUTH OF A LAGRANGE TO MONTICELLO TO WASHINGTON LINE THIS
MORNING AND AFTERNOON.

FLOOD CONCERN CONTINUES MAINLY ACROSS THE CURRENT WATCH AREA BUT THE
THREAT HAS DIMINISHED SOME FOR THE FAR NORTHWEST THOUGH COULD STILL
SEE SOME ISOLATED EFFECTS. PWATS IN THE 99TH PERCENTILE OF LOCAL
CLIMO STILL SUPPORT HIGHLY EFFICIENT GULF MOISTURE AND TRAINING OF
CELLS TODAY WILL RAISE FLASH FLOOD OR AREAL FLOOD CONCERNS.

UPPER TROUGH AXIS STILL WEST OF AREA WILL BRING A COLD POOL ALOFT
AND SOME ENHANCED MOISTURE FOR TUESDAY WITH SOME ELEVATED
INSTABILITY AS WELL. HAVE THEREFORE INCLUDED CHANCE POPS AND SLIGHT
THUNDER POTENTIAL MAINLY IN NORTH GA FOR AFTERNOON.

HAVE LOWERED TEMPS DOWN IN THE NORTH TODAY GIVEN THE RESULT FROM
YESTERDAY AND WEDGE MOISTURE OVERRUN. WENT WITH BLEND OF GUIDANCE
FOR TONIGHT AND TUESDAY.

BAKER

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
MAIN UPPER TROUGH MOVES ACROSS THE CWA TUESDAY NIGHT KEEPING THE
RISK OF PRECIP ACROSS THE CWA. LAPSE RATES REMAIN STRONG AS THE COLD
CORE MOVES OVER THE CWA AND THIS SHOULD BE ENOUGH FOR A CHANCE OF
TSTORMS. THE RISK OF THUNDER SHOULD DIMINISH AFTER MIDNIGHT TUESDAY
NIGHT AS THE UPPER TROUGH MOVES EAST OF THE CWA. WEDNESDAY NIGHT
WILL BE THE COLDEST NIGHT WITH 30S AND 40S FOR LOWS...THEN THE UPPER
PATTERN BECOMES ZONAL BRINGING A WARMING TREND. THE NEXT SYSTEM TO
AFFECT THE CWA WILL BE LATE SUNDAY/MONDAY TIME FRAME. MODELS DIFFER
ON TIMING AND STRENGTH OF PRECIP. AT THIS TIME THE BEST CHANCE OF
SHOWERS/TSTORMS WILL BE SUNDAY NIGHT/MONDAY.

17

&&

.AVIATION...
06Z UPDATE...
INITIAL IFR TO NEAR LIFR CIGS OVERNIGHT AND THROUGH MONDAY MORNING
WITH SOME MVFR IMPROVEMENT AFTER ABOUT 18Z-20Z. RAIN AND EMBEDDED
THUNDERSTORM CHANCES WITH MVFR VSBYS CONTINUE THROUGH ABOUT 18Z-
22Z ALSO WITH BEST -TSRA CHANCES NEAR THE 15Z-19Z PERIOD SO HAVE
KEPT PROB30 GROUP. STRONG GUSTY WINDS MAIN THREAT WITH STORMS.
OTHERWISE ENHANCED WINDS OUT OF EAST TO SE 12-14 KTS GUSTING 20-25
KTS SWINGING SW NEAR KATL AFTER ABOUT 18Z. POSSIBLE LOW CIGS AGAIN
NEAR END OF FORECAST PERIOD BUT STILL DECENT UNCERTAINTY AT THIS
POINT.

//ATL CONFIDENCE...06Z UPDATE...
LOW TO MEDIUM ON CIGS...VSBYS...AND PRECIP TIMING.
HIGH CONFIDENCE OTHER ELEMENTS.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  48  67  45 / 100  50  20  40
ATLANTA         68  48  65  48 / 100  40  40  50
BLAIRSVILLE     60  42  62  42 / 100  40  40  50
CARTERSVILLE    66  45  64  45 / 100  40  40  50
COLUMBUS        71  50  67  46 / 100  40  20  40
GAINESVILLE     61  47  64  48 / 100  40  40  50
MACON           72  51  69  45 / 100  50  20  40
ROME            66  44  65  45 / 100  20  40  50
PEACHTREE CITY  69  46  66  42 / 100  40  30  40
VIDALIA         76  57  70  51 / 100  70  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...
FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WEBSTER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...BAKER
LONG TERM....17
AVIATION...BAKER
Hazardous weather outlook, Apr 7, 4:17 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 AM EDT MON APR 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
417 AM EDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

HEAVY RAIN AND SCATTERED SEVERE STORMS POSSIBLE TODAY AND INTO
THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA.

A STRONG STORM SYSTEM OVER THE SOUTHEAST U.S. WILL CONTINUE TO
BRING ABUNDANT MOISTURE TO NORTH AND CENTRAL GEORGIA TODAY AND
INTO TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
LIKELY THROUGH TONIGHT. FOR THIS REASON A FLOOD WATCH REMAINS IN
EFFECT FOR NORTH AND MUCH OF CENTRAL GEORGIA. SEE THE LATEST FLOOD
WATCH STATEMENT FOR ADDITIONAL INFORMATION.

THIS SAME STORM SYSTEM WILL BRING INCREASINGLY UNSTABLE AIR TO
CENTRAL GEORGIA TODAY. SEVERE WEATHER PARAMETERS INDICATE THAT
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND INTO THIS
EVENING. THE MAIN THREAT WILL BE OVER WEST CENTRAL GEORGIA THIS
MORNING...AND INTO EAST CENTRAL GEORGIA THIS AFTERNOON. THE MAIN
THREATS WILL BE TORNADOES...DAMAGING STRAIGHT LINE WINDS...AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING
AS THE MAIN UPPER LEVEL TROUGH MOVES OVER THE REGION. INSTABILITY
WILL BE LIMITED WITH THIS AND THEREFORE SEVERE THUNDERSTORMS ARE
NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION.

In the hours before

Special weather statement, Apr 7, 2:33 AM EDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 AM EDT MON APR 7 2014

GAZ002>005-011-012-019-020-030-031-041-070715-
233 AM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD...
WALKER...POLK...PAULDING...MURRAY...BARTOW...CATOOSA...CHATTOOGA...
FLOYD...GORDON AND HARALSON COUNTIES UNTIL 315 AM EDT...

AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS FROM ROCK SPRING TO
ESOM HILL...MOVING EAST AT 30 MPH. IN ADDITION TO RAINFALL RATES OF
1 TO 2 INCHES PER HOUR...WINDS GUSTING TO 35 MPH ARE POSSIBLE.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITFIELD...WALKER...POLK...PAULDING...MURRAY...BARTOW...CATOOSA...
CHATTOOGA...FLOYD...GORDON AND HARALSON COUNTIES...INCLUDING AREAS
AROUND ESOM HILL...CAVE SPRING...TIDINGS...BLUE SPRING...FORT
OGLETHORPE...LAKEVIEW...LAFAYETTE...LINWOOD...ROCK SPRING...
CHICKAMAUGA...FAIRVIEW...NOBLE...CEDARTOWN...ROME AND ARMUCHEE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3498 8465 3440 8466 3386 8480 3382 8537
      3398 8541 3435 8530 3499 8534
TIME...MOT...LOC 0633Z 265DEG 25KT 3483 8522 3436 8518
          3391 8531

30
Special weather statement, Apr 7, 3:16 AM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 AM EDT MON APR 7 2014

GAZ030>032-041-042-070800-
316 AM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK...PAULDING...
CARROLL...COBB AND HARALSON COUNTIES UNTIL 400 AM EDT...

AT 312 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF TALLAPOOSA...MOVING
NORTHEAST AT 50 MPH. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE
EXPECTED WITH THIS STORM ALONG WITH 35 MPH WINDS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
POLK...PAULDING...CARROLL...COBB AND HARALSON COUNTIES...INCLUDING
AREAS AROUND MOUNT ZION...TALLAPOOSA...BOWDON JUNCTION...WACO...
BREMEN...BUCHANAN...FELTON...TEMPLE...VILLA RICA...EUBANK LAKE...
ANTIOCH...FISH CREEK...DRAKETOWN...NEW GEORGIA AND YORKVILLE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3408 8516 3409 8511 3394 8448 3377 8483
      3378 8490 3373 8490 3353 8532 3382 8538
TIME...MOT...LOC 0716Z 236DEG 44KT 3368 8532

30
Special weather statement, Apr 7, 3:57 AM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 AM EDT MON APR 7 2014

GAZ031>033-042>044-052-053-070845-
357 AM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DOUGLAS...HEARD AND FULTON COUNTIES UNTIL
445 AM EDT...

AT 354 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR CLEM...MOVING NORTHEAST AT 50
MPH.  THESE STORMS ARE CAPABLE OF PRODUCING HEAVY RAINFALL IN EXCESS
OF 1 TO 2 INCHES PER HOUR ALONG WITH WINDS GUSTING TO 35 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DOUGLAS...HEARD AND FULTON
COUNTIES...INCLUDING AREAS AROUND ROOSTERVILLE...PLANT WANSLEY...
CENTRALHATCHEE...EPHESUS...LOWELL...BLACKJACK MOUNTAIN...TYUS...
CLEM...BOWDON JUNCTION...JOHN TANNER STATE PARK...ROOPVILLE...
BOWDON...CARROLLTON...MOUNT ZION AND PLANT YATES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3370 8515 3369 8511 3372 8505 3380 8505
      3408 8478 3407 8445 3393 8434 3365 8435
      3365 8446 3359 8446 3329 8527 3353 8531
TIME...MOT...LOC 0755Z 228DEG 42KT 3355 8505

30
Special weather statement, Apr 7, 4:51 AM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 AM EDT MON APR 7 2014

GAZ031>033-041>044-052-053-070930-
451 AM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DOUGLAS...HARALSON...HEARD AND FULTON
COUNTIES UNTIL 530 AM EDT...

AT 448 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROOPVILLE...MOVING NORTHEAST AT 45 MPH.
THIS STORM IS ONE OF SEVERAL THAT HAS TRAINED OVER THE SAME AREA.
THIS PARTICULAR STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL RATES
OF 1 TO 2 INCHES PER HOUR AND 35 MPH WINDS.  RAINFALL AMOUNTS OF 2
TO 2.5 INCHES HAVE ALREADY FALLEN ACROSS PORTIONS OF CARROLL COUNTY
WITH AN ADDITIONAL 0.75 TO 1.25 INCHES POSSIBLE OVER THE NEXT COUPLE
HOURS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DOUGLAS...HARALSON...HEARD AND
FULTON COUNTIES...INCLUDING AREAS AROUND TEXAS...FROLONA...
ROOSTERVILLE...FRANKLIN...CENTRALHATCHEE...EPHESUS...BLACKJACK
MOUNTAIN...TYUS...BOWDON...ROOPVILLE...POWERS CROSSROADS...PLANT
WANSLEY...LOWELL...JOHN TANNER STATE PARK AND MOUNT ZION.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3408 8478 3407 8442 3394 8435 3366 8435
      3365 8446 3359 8446 3314 8522 3350 8531
TIME...MOT...LOC 0848Z 240DEG 38KT 3346 8516

30
Special weather statement, Apr 7, 5:34 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 AM EDT MON APR 7 2014

GAZ031>033-041>045-052-053-055-071015-
534 AM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DEKALB...DOUGLAS...HARALSON...HEARD...
CLAYTON AND FULTON COUNTIES UNTIL 615 AM EDT...

AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A PERSISTENT BAND OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS
EXTENDING FROM ATLANTA METRO SOUTHWEST THROUGH CARROLLTON.
INDIVIDUAL CELLS ARE MOVING NORTHEAST AT 45 MPH WHILE THE LINE IS
VERY SLOWLY SAGGING SOUTH. RADAR ESTIMATES THAT BETWEEN 2 TO 2.75
INCHES OF RAIN HAS FALLEN IN PORTIONS OF THE AREA WITH AN ADDITIONAL
1 TO 2 INCHES POSSIBLE OVER THE NEXT SEVERAL HOURS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DEKALB...DOUGLAS...HARALSON...
HEARD...CLAYTON AND FULTON COUNTIES...INCLUDING AREAS AROUND
FROLONA...BLACKJACK MOUNTAIN...EPHESUS...ROOSTERVILLE...BOWDON...
TYUS...CENTRALHATCHEE...ROOPVILLE...HANDY...PLANT WANSLEY...LOWELL...
JOHN TANNER STATE PARK...MOUNT ZION...BOWDON JUNCTION AND CARROLLTON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3408 8469 3407 8442 3408 8442 3366 8423
      3364 8428 3363 8426 3357 8433 3353 8444
      3355 8444 3352 8459 3347 8463 3337 8492
      3331 8525 3377 8534
TIME...MOT...LOC 0932Z 241DEG 41KT 3339 8530

30
Special weather statement, Apr 7, 6:41 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 AM EDT MON APR 7 2014

GAZ031>033-041>045-052>055-071130-
641 AM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...HARALSON...
HEARD...CLAYTON AND FULTON COUNTIES UNTIL 730 AM EDT...

AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A BROAD AREA OF MODERATE TO HEAVY RAIN ACROSS WESTERN GEORGIA.
INDIVIDUAL STORMS ARE MOVING EAST AT 50 MPH WHILE THE AREA OF RAIN
IS SLOWLY SAGGING SOUTHWARD.  RAINFALL RATES ARE GENERALLY 0.5 TO
0.75 INCHES PER HOUR...HOWEVER WITHIN THE STRONGER THUNDERSTORMS
RATES COULD APPROACH 2 INCHES PER HOUR.  MANY LOCATIONS HAVE ALREADY
RECEIVED 2 TO 2.5 INCHES OF RAIN ALONG AND NORTHWEST OF INTERSTATE
85.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...
HARALSON...HEARD...CLAYTON AND FULTON COUNTIES...INCLUDING AREAS
AROUND ROOSTERVILLE...EPHESUS...BLACKJACK MOUNTAIN...TYUS...BOWDON...
ROOPVILLE...MOUNT ZION...TALLAPOOSA...JOHN TANNER STATE PARK...PLANT
WANSLEY...LOWELL...BOWDON JUNCTION...BREMEN...WACO AND BUCHANAN.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3383 8535 3407 8445 3378 8417 3365 8420
      3363 8423 3365 8424 3364 8428 3359 8424
      3356 8426 3349 8438 3315 8520 3326 8526
TIME...MOT...LOC 1038Z 250DEG 44KT 3356 8530

30

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 1:46 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Polk, Walker44 min
Apr 7, 2:33 AM EDTSpecial Weather StatementFFCBartow, Catoosa, Floyd, Gordon, Murray, Paulding and 3 more42 min
Apr 7, 3:16 AM EDTSpecial Weather StatementFFCCobb, Haralson, Paulding, Polk44 min
Apr 7, 3:57 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Paulding48 min
Apr 7, 4:21 AM EDTAreal Flood WarningFFCChattooga, Floyd6 hr
Apr 7, 4:51 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Heard, Paulding39 min
Apr 7, 5:34 AM EDTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Douglas, Fulton, Haralson and 1 more41 min
Apr 7, 6:23 AM EDTRiver Flood WarningFFCForsyth22 hr
Apr 7, 6:37 AM EDTRiver Flood WarningFFCForsyth, Fulton60 hr
Apr 7, 6:41 AM EDTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 4 more49 min
Apr 7, 7:17 AM EDTFlash Flood WarningFFCCarroll, Coweta, Douglas, Fulton, Heard6 hr
Apr 7, 7:31 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 7, 7:46 AM EDTRiver Flood WarningFFCDeKalb, Fulton13 hr
Apr 7, 7:50 AM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Harris, Henry, Lamar and 4 more40 min
Apr 7, 8:04 AM EDTRiver Flood WarningFFCPolk11 hr
Apr 7, 8:04 AM EDTRiver Flood WarningFFCGwinnett24 hr
Apr 7, 8:15 AM EDTRiver Flood WarningFFCDade23 hr
Apr 7, 8:26 AM EDTSpecial Weather StatementFFCMuscogee, Talbot34 min
Apr 7, 8:40 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 7, 8:40 AM EDTRiver Flood WarningFFCGwinnett24 hr
Apr 7, 8:46 AM EDTSpecial Weather StatementFFCBibb, Butts, Crawford, Jasper, Jones, Lamar and 3 more44 min
Apr 7, 8:56 AM EDTRiver Flood WarningFFCCobb8 hr
Apr 7, 9:08 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more37 min
Apr 7, 9:16 AM EDTRiver Flood WarningFFCFulton, Gwinnett24 hr
Apr 7, 9:16 AM EDTRiver Flood WarningFFCFulton24 hr
Apr 7, 9:16 AM EDTRiver Flood WarningFFCCobb24 hr
Apr 7, 9:16 AM EDTRiver Flood WarningFFCDeKalb24 hr
Apr 7, 9:29 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Taliaferro, Warren, Wilkes46 min
Apr 7, 9:38 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Crawford, Dodge, Houston and 9 more52 min
Apr 7, 9:45 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more45 min
Apr 7, 9:59 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Macon, Schley, Sumter, Taylor46 min
Apr 7, 10:10 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard56 hr
Apr 7, 10:10 AM EDTRiver Flood WarningFFCGwinnett22 hr
Apr 7, 10:10 AM EDTRiver Flood WarningFFCCobb, Douglas60 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCCatoosa46 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCMurray, Whitfield27 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCWhitfield24 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Apr 7, 10:38 AM EDTSpecial Weather StatementFFCMarion, Stewart, Webster22 min
Apr 7, 10:48 AM EDTSpecial Weather StatementFFCBleckley, Glascock, Houston, Jefferson, Johnson, Laurens and 4 more42 min
Apr 7, 10:53 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Macon, Schley, Sumter, Taylor52 min
Apr 7, 10:55 AM EDTRiver Flood WarningFFCFulton24 hr
Apr 7, 11:29 AM EDTFlash Flood WarningFFCHarris, Muscogee, Talbot, Taylor, Upson6 hr
Apr 7, 11:33 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster57 min
Apr 7, 11:42 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 7, 12:02 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Apr 7, 12:03 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crawford, Crisp, Dodge, Dooly and 15 more57 min
Apr 7, 12:31 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster74 min
Apr 7, 12:37 PM EDTRiver Flood WarningFFCCherokee24 hr
Apr 7, 12:37 PM EDTRiver Flood WarningFFCGwinnett, Walton24 hr
Apr 7, 12:37 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee71 hr
Apr 7, 12:53 PM EDTRiver Flood WarningFFCCarroll24 hr
Apr 7, 12:58 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 8 more62 min
Apr 7, 1:59 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more61 min
Apr 7, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler47 min
Apr 7, 2:35 PM EDTRiver Flood WarningFFCDawson, Forsyth13 hr
Apr 7, 2:52 PM EDTRiver Flood WarningFFCCobb11 hr
Apr 7, 2:55 PM EDTSpecial Weather StatementFFCMontgomery, Toombs35 min
Apr 7, 3:01 PM EDTRiver Flood WarningFFCCherokee24 hr
Apr 7, 3:02 PM EDTAreal Flood WarningFFCCrisp9 hr
Apr 7, 3:25 PM EDTRiver Flood WarningFFCHaralson24 hr
Apr 7, 3:59 PM EDTRiver Flood WarningFFCChattooga24 hr
Apr 7, 3:59 PM EDTRiver Flood WarningFFCFloyd24 hr
Apr 7, 4:31 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson47 hr
Apr 7, 4:31 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days
Apr 7, 7:41 PM EDTRiver Flood WarningFFCCherokee13 hr

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.